MathSciNet Relay Station
MathSciNet bibliographic data
MR2532212 60H30 (60G51 60J25 91B30)
Bankovsky, Damien; Sly, Allan Exact conditions for no ruin for the generalised Ornstein-Uhlenbeck process. Stochastic Process. Appl. 119 (2009), no. 8, 2544–2562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement